Jump to content
Sign in to follow this  
Suncat624

Looking For Help With Latuda

Recommended Posts

I have been taking latuda for about 6 months.  Lately I feel nervous.  Anyone else have anything similar?  It didn't bother me when I first started taking it and I haven't changed any of my other meds.  I can't figure out what's going on.  Anyone else have any similar experience.  Thanks.

Share this post


Link to post
Share on other sites

Not sure if that's what it is.  I'm hoping its not.  I was wondering if anyone else has had this happen.  I know it says to avoid getting overheated.  I work outdoors.  I wonder if the summer heat can cause the anxiety.

Share this post


Link to post
Share on other sites

I have been taking latuda for about 6 months.  Lately I feel nervous.  Anyone else have anything similar?  It didn't bother me when I first started taking it and I haven't changed any of my other meds.  I can't figure out what's going on.  Anyone else have any similar experience.  Thanks.

 Is it anxiety? Maybe you need an increase??

Share this post


Link to post
Share on other sites

My experience with Latuda 120mgs at bedtime, is weight gain,high BP,high chol,high trig, and yes sedation.My pdoc had me on Seroquel 300 at bedtime.That worked fine for the bedtime drowsiness,but upped wt,trig,chol,bp. He said that Latuda would not make me gain wt. but it did. Not much of an improvement. What were your experiences?  

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...